# SDR OG5S2015FA0000356

- Difficulty date: July 29, 2015
- Submitted: July 29, 2015
- Operation: General aviation
- Aircraft: N571ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10853
- Aircraft time: 5,268 hours
- Engine: Lyc IO360L2A
- Engine time: 2,516 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 62B26931
- Part serial: RC51140781390
- Condition: Leaking
- Location: Engine Fuel
- Part time: 268 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, PILOT REPORTED FUEL DRIPPING FROM BOTTOM OF COWL.  UPON FURTHER INSPECTION BY MAINTENANCE, IT WAS DETERMINED THAT THE ENGINE DRIVEN FUEL PUMP WAS THE SOURCE OF THE LEAK.  PUMP WAS REPLACED, OPS AND LEAK CHECK WAS GOOD.
